# SDR SWIA200514410

- Difficulty date: January 16, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 27,922 hours, 36,838 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM IS DIFFICULT TO MOVE AND RATCHETS DURING HAND MOVEMENT INFLIGHT.  REPLACED LEFT AND RIGHT TRIM ACTUATOR ASSEMBLIES IAW MM 27-32-02.  P/N 5299-1, S/N OFF 980, 728.
